Публикация №8425

Название публикацииON THE LONG TIME BEHAVIOR OF FREE STOCHASTIC SCHRODINGER EVOLUTIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеREVIEWS IN MATHEMATICAL PHYSICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2010
Том22
Номер1
ГлаваНе задан
Страницы55-89
АннотацияНе задан
АвторыBassi A.
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1991) APPLICATION OF QUASI-CLASSICAL METHODS IN A STUDY OF THE BELAVKIN QUANTUM FILTRATION

(1997) CONTINUOUS QUANTUM MEASUREMENT: LOCAL AND GLOBAL APPROACHES

(1998) LOCALIZATION AND ANALYTIC PROPERTIES OF THE SOLUTIONS OF THE SIMPLEST QUANTUM FILTERING EQUATION

(1995) SCATTERING-THEORY FOR THE BELAVKIN EQUATION DESCRIBING QUANTUM PARTICLE WITH CONTINUOUSLY OBSERVED COORDINATE

(2000) SEMICLASSICAL ANALYSIS FOR DIFFUSIONS AND STOCHASTIC PROCESSES

(1991) SEMICLASSICAL ASYMPTOTICS OF QUANTUM STOCHASTIC-EQUATIONS